TU Darmstadt / ULB / TUbiblio

Vibrations of elliptically shaped bearings in strain wave gearings

Adams, Christian and Skowronek, Adam and Bös, Joachim and Melz, Tobias :
Vibrations of elliptically shaped bearings in strain wave gearings.
In: Journal of Vibration and Acoustics (Transactions of the ASME), 138 (2) 021004-1-021004-6. ISSN 1048-9002
[Article] , (2016)

Item Type: Article
Erschienen: 2016
Creators: Adams, Christian and Skowronek, Adam and Bös, Joachim and Melz, Tobias
Title: Vibrations of elliptically shaped bearings in strain wave gearings
Language: English
Journal or Publication Title: Journal of Vibration and Acoustics (Transactions of the ASME)
Volume: 138
Number: 2
Publisher: American Society of Mechanical Engineers
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Research group System Reliability, Adaptive Structures, and Machine Acoustics (SAM)
Date Deposited: 21 Jan 2016 09:36
Export:

Optionen (nur für Redakteure)

View Item View Item